Paraguard iud and spotting two weeks before cylce
Asked May 24, 2012, 08:13 AM
I am 23 and have had the paraguard iud for a year and 3 months now, I got it inserted when my son was about one moth shy of a year. I decided to do this because I just could not find a pill that I really liked. Anyway I have not had any problems with my iud since I have had it in. Well this month I have no idea what is going on with my body. I started my cycle May 3rd I believe and it lasted it normal 7 days light at first really heavy in the middle and lightens back up towards the end. Well my normal period ended and two weeks later like may 18th I start lightly spotting pink and brown that goes on for 3 days and before I know it I can wear a lite to regular tampon.I no longer felt comfortable just wearing a pantyliner.I also notice the blood is getting more red each day. I have achy muscles, being really tired, small headaches out of no where and mild cramping and back aches. This week I notice kind of get that nausea taste or feeling after eating like I did with my first born My cramping since I started bleeding the second is no comparison in pain to my normal cylce. I would usually have to take some medicine to ease it but the cramping and aches right now aren't that bad but are there... and YES I am still bleeding and it is May 24th
I do have a doctor appt next Tuesday but just taking have an idea what is going on.
COULD I BE PREGNANT and just to early to tell.
Someone please help me out